# SDR ASAA9980126

- Difficulty date: May 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53018
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Part number: 49182591
- Condition: Out Of Adjust
- Location: L-1 Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - FLT 449 - CREW REPORTED L-1 DOOR IS DIFFICULT TO LATCH CLOSED THROUGH THE LAST QUARTER OF THE DOOR HANDLE TRAVEL.  FOUND INTERLOCK ARM HITTING LOCKPIN RETAINER.  SHIMMED LOCKPIN RETAINER AND ADJUSTED INTERLOCK ARM; DOOR OPERATED NORMALLY.  (X)
